Research Repository

A refinement of Gruss type inequality for the Bochner Integral of vector-valued functions in Hilbert spaces and applications

Dragomir, Sever S and Buse, Constantin and Cerone, Pietro and Roumeliotis, John (2006) A refinement of Gruss type inequality for the Bochner Integral of vector-valued functions in Hilbert spaces and applications. Journal of the Korean Mathematical Society, 43 (5). pp. 911-929. ISSN 0304-9914

Full text for this resource is not available from the Research Repository.

Abstract

A refinement of Gruss type inequality for the Bochner integral of vector-valued functions in real or complex Hilbert spaces is given. Related results are obtained. Application for finite Fourier transforms of vector-valued functions and some particular inequalities are provided.

Item Type: Article
Uncontrolled Keywords: ResPubID10923, Gruss inequality, Bochner integral, Fourier transforms, Hilbert spaces
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 23 Apr 2012 04:00
Last Modified: 23 Apr 2012 04:00
URI: http://vuir.vu.edu.au/id/eprint/2959
ePrint Statistics: View download statistics for this item
Citations in Scopus: 1 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar